OBSTRUCTION THEORY IN A MODEL CATEGORY AND KLEIN AND WILLIAMS’ INTERSECTION INVARIANTS

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give an obstruction theory for lifts and extensions in a model category inspired by Klein and Williams’ work on intersection theory. In contrast to the familiar obstructions from algebraic topology, this theory produces a single invariant that is complete in the presence of the appropriate generalizations of dimension and connectivity assumptions.

Original languageEnglish
Pages (from-to)439-452
Number of pages14
JournalProceedings of the American Mathematical Society
Volume151
Issue number1
DOIs
StatePublished - Jan 1 2023

Bibliographical note

Funding Information:
Received by the editors October 5, 2021, and, in revised form, February 4, 2022, and March 14, 2022. 2020 Mathematics Subject Classification. Primary 55S35, 18N40, 55U35, 55Q05. The author was partially supported by NSF grant DMS-1810779 and the Royster Research Professorship at the University of Kentucky.

Publisher Copyright:
©2022 American Mathematical Society.

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'OBSTRUCTION THEORY IN A MODEL CATEGORY AND KLEIN AND WILLIAMS’ INTERSECTION INVARIANTS'. Together they form a unique fingerprint.

Cite this